MathSciNet Relay Station
MathSciNet bibliographic data
MR760981 (86g:58035) 58E07 (47H15)
Magnus, R. J. The transformation of vector-functions, scaling and bifurcation. Trans. Amer. Math. Soc. 286 (1984), no. 2, 689–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement